# SDR AALA2009012400352

- Difficulty date: January 24, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 35C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT 35C.
